# SDR ARWA20031206

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 76,743 hours, 25,200 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: P1136P
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

MASTER FIRE WARNING ILLUMINATED NR 2 FIRE SHUTOFF LEVER LIGHT ON, DISCHARGED BOTH FIRE BOTTLES.  THREE ENGINE APPROACH AND LANDING WAS COMPLETED.  DURING TROUBLESHOOTING FOUND NR 2 ENGINE FIRE WARNING CONNECTION P1-136 DAMAGE.  REMOVED AND REPAIR CONNECTION IAW MM 20-50-1.  OPS CHECK IAW MM 26-10-0, FOUND NORMAL.  CHECKED ON ENGINE RUN-UP, CHECKED SATISFACTORY.  REMOVED AND REPLACED NR 1 POS AND NR 2 POS FIRE EXTINGUISHING AGENT, TESTING AND FUNCTIONAL CHECKED SATISFACTORY.  ALL SYSTEMS TESTED, AND  AIRCRAFT RETURNED TO NORMAL.
